Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Buchmann, B. and Klüppelberg, C. 
Titel:
Fractional integral equations and state space transforms 
Abstract:
We introduce a class of stochastic differential equations driven by fractional Brownian motion (FBM), which allow for a constructive method in order to obtain stationary solutions. This leads to a substantial extention of fractional Ornstein-Uhlenbeck processes. Structural properties of this class of new models are investigated. Their stationary densities are given explicitly. 
Stichworte:
Fractional Brownian motion, fractional integral, fractional Ornstein- Uhlenbeck process, fractional Vasicek model, Langevin equation, long range dependence, Riemann-Stieltjes integrals, state space transform, stochastic calculus, solution of SDE 
Zeitschriftentitel:
Bernoulli 
Jahr:
2006 
Band / Volume:
12 
Heft / Issue:
Seitenangaben Beitrag:
431-456 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Semester:
SS 06 
Format:
Text